# SDR DXTA2020120504438

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 3,705 hours, 2,482 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ARRIVING TJSJ SELECTING GEAR DOWN POSITION WE HAD A GEAR DISAGREE R AMBER CASS MESSAGE.  WE RAN THE QRH X2 THAT TOOK US TO N1 LANDING GEAR WILL NOT EXTEND, WE RAN THAT CHECK LIS,T WE BLEW DOWN THE BOTTLE IT FAILED TO EXTEND, WENT TO THE BACK AND BLEW MAIN GEAR UPLOCK HANDLE, NO LUCK.  WE FELT LIKE THE GEAR WAS DOWN, WE DID A LOW PASS, TOWER TOLD US THE GEAR APPEARS TO BE DOWN WE PRAY CROSS FINGERS AND MADE A SAFE LANDING.
